MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. LPS FEM COMP SZ E-R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. LPS FEM COMP SZ E-R; PROSTHESIS, KNEE
Catalog Number 00599601502
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately five years post implantation due to pain and malposition of the device.The patient required a right knee replacement due to osteoarthritis.Subsequently, she experienced pain in her right knee and booked an appointment whereupon she underwent further tests.She was informed that the knee had rotated and that it needed to be revised.The patient underwent revision surgery on an unknown date.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D6a: on (b)(6) 2016.D6b: 2021 or 2022.D10: medical product.Stemmed nonaugmentable tibial component option cr/ps/lps size 4 item#: 00598603702, lot#: 63314139.Articular surface size ef 10 mm height, item#: 00596403210, lot#: 63441343.G2- united kingdom.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Proposed annex g code: mechanical (g04) - femur.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h4, h6, h10, and h11 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LPS FEM COMP SZ E-R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23426941
Report Number3007963827-2025-00425
Device Sequence Number18192221
Product Code JWH
UDI-Device Identifier00889024001466
UDI-Public(01)00889024001466(17)260630(10)63403959
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number00599601502
Device Lot Number63403959
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale